MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. ISERT 230; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. ISERT 230; INTRAOCULAR LENS
Model Number ISERT 230 (+29.00 D)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to fda as a reportable event that occurred in the usa.Lens opacification (incl.Glistening) is indicated as a potential malfunction related to the iol, as covered under the warnings section of the product's instructions for use (ifu).Manufacturer's codes for: type of investigation, findings, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
 
Event or Problem Description
Date of implant: (b)(6) 2021.Date of event: (b)(6) 2021.Post-operative complication; glistening.It was confirmed that there was no loss of best corrected visual acuity; no yag or explant required.Lens remains implanted in patients eye.
 
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable event that occurred in the usa.The report includes corrected information and additional information not available/included in the initial report.Corrected information: d3 - corrected manufacturer's us address to new location.G1 - corrected manufacturer's us address to new location.Additional information: g2 - added company representative for investigation.G6 - type of report - noted as follow-up #1.H2 - type of follow-up - noted for corrected and additional information.H3 - indicated device not returned.H6 - added codes for manufacturer's investigation: type; findings; and conclusion.The product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.No videos were available for the investigation.The product was not returned, and appearance check could not be performed.No abnormalities were found in production and inspection records of the product.(serial no.: nguy05z7; model: 230).The exact root cause of the event was not determined.However, based on available information, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.
 
Event or Problem Description
Date of implant: (b)(6) 2021.Date of event: 17-sep-2021.Post-operative complication; glistening.It was confirmed hat there was no loss of best corrected visual acuity; no yag or explant required.Lens remains implanted in patients eye.

Brand Name
ISERT 230
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
525 technology drive
suite 280
irvine CA 92618
Manufacturer (Section G)
HOYA MEDICAL SINGAPORE PTE LTD
455a jalan ahmad ibrahim
singapore, singapore 63993 9
SN   639939
Manufacturer Contact
goutham pendyala
525 technology drive
suite 280
irvine, CA 92618
9093896317
MDR Report Key14881395
Report Number3006723646-2022-00105
Device Sequence Number6245172
Product Code HQL
UDI-Device Identifier04547480301297
UDI-Public04547480301297
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberISERT 230 (+29.00 D)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown